MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM09080
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that during stent graft placement procedure, the stent allegedly failed to deploy.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.Based on the investigation of the delivery system returned the impossibility to deploy the stent is confirmed.The catheter of the delivery system was found broken.Based on the evaluation of the sample and the information available the reported issue is confirmed.A definite root cause for the reported issue could not be determined based upon available information.Labeling review: in reviewing the relevant instruction for use for this product, the potential issue was found addressed.Based on the instruction for use inaccurate deployment, failure to deploy, high deployment forces are delivery system specific events that could be associated with clinical complications.Covered stent deployment procedure was found sufficiently described.E.G., the instruction for use states: "do not touch the distal catheter assembly (i.E., the dark brown catheter segment) during covered stent deployment since this may interfere with covered stent deployment and may lead to misplacement." regarding accessories the instruction for use states that heparinized saline, 0.035 inch guidewire, introducer sheath with appropriate inner diameter and balloon angioplasty catheter for pre and/or post dilation are required materials.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
It was reported that during stent graft placement procedure, the stent allegedly failed to deploy.It was further reported that another device was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.Based on the investigation of the delivery system returned the impossibility to deploy the stent is confirmed.The catheter of the delivery system was found broken.Based on the evaluation of the sample and the information available the reported issue is confirmed.A definite root cause for the reported issue could not be determined based upon available information.Labeling review: in reviewing the relevant instruction for use for this product, the potential issue was found addressed.Based on the instruction for use inaccurate deployment, failure to deploy, high deployment forces are delivery system specific events that could be associated with clinical complications.Covered stent deployment procedure was found sufficiently described.E.G., the instruction for use states: "do not touch the distal catheter assembly (i.E., the dark brown catheter segment) during covered stent deployment since this may interfere with covered stent deployment and may lead to misplacement." regarding accessories the instruction for use states that heparinized saline, 0.035 inch guidewire, introducer sheath with appropriate inner diameter and balloon angioplasty catheter for pre and/or post dilation are required materials.H10: b5, d4 (expiry date: 08/2022), g3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11184352
Report Number9681442-2020-20164
Device Sequence Number14091059
Product Code PFV
UDI-Device Identifier00801741106354
UDI-Public(01)00801741106354
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVSM09080
Device Catalogue NumberAVSM09080
Device Lot NumberANEV1641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer09/29/2021
09/30/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date09/30/2021
10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;